# SDR GLBA2014071800422

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 36,843 hours, 44,681 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Mechanic Error
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION FOUND THE LT WING SPAR AFT CAP AT WS 12325 FASTENER HOLE MISSED DRILLED THROUGH THE WING SKIN & WING SPAR CAP.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-57-003.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
